# SDR USAA2011081700029

- Difficulty date: August 1, 2011
- Submitted: August 18, 2011
- Operation: Air carrier
- Aircraft: N426US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24548
- Aircraft time: 59,132 hours, 39,688 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

178 BULKHEAD INSP - CRACK AT FASTENER HOLE AT FORWARD PRESSURE BULKHEAD WEB AT BS 178, RBL 12, WL 218.  REPAIRED FORWARD PRESSURE BULKHEAD WEB AT BS 178, RBL 12, WL 218 IAW B737 SRM 53-10-08, FIG 201 REPAIR 9.
